Please forgive me if I appear to be stumbling and flailing a little, I am brand new to this forum, and am writing on behalf of a friend who was rapidly put on 200 mg of slow release morphine a day almost exactly a year ago, and who has recently reduced their dose to the minimum, and is now 'clean', has been for nearly 3 weeks but is going through hell with withdrawal symptoms. Their GP told them that they would not experience withdrawal because the morphine had been given for pain, but they have certainly experienced cramps, increased pain in all joints and diarrhoea and nausea, and also some unpleasant hallucinations during the worst cramps. Is there anything they can find over-the-counter which may help? All their GP could tell them to do was to take it very slowly when reducing the dose, but the Zormorph only came in 10 mg minimal dosage, so that there is the level they stopped at. The reason they were put on this high-dose is because they went into hospital for a minor operation before last Christmas, and whilst on the operating table their right hip was broken, and as they already had a pre-existing disability it seems as though they were just doped up and sent home to die. Seriously, it has been an awful year to watch them go through, and they seem to have had little if any help from their doctors. My friend has had previous experience with taking drugs recreationally, experimented with heroin some 15 years ago, regularly took large quantities of cannabis until 10 years ago (when they found the paranoia seemed to encroach on their enjoyment too much), because there disability is a muscular weakness, they found great results when taking amphetamine, but the payback was apparently a bit too much. I suppose my point is, they are very aware of the pleasurable side of drugs, and therefore are able, to a certain degree I suppose, to distinguish between the lack of euphoria and pleasure when taking the morphine. One thing they do feel is important to let you know is that they never felt good pain control from the morphine, and did in fact take oral suspension morphine for 'breakthrough' pain control, to the point where one day they actually took nearly double their opiates on top of the slow release, and although actually felt was so tired that they were unable to sleep through, appeared to feel some exacerbation of pain -- but of course this does affect one's breathing, and they certainly noticed it became more laboured. Please forgive me if I have written too much, I don't know how much detail is useful or not, all I know is that my friend is really finding this so difficult, the only assistance they are receiving is from a close friend (guess who!), and all the GP seems to want to say is that they should have reduced more slowly, take plenty of paracetamol and not to worry. My friend is now in an incredible amount of pain, more so than before their hip was broken (it was fixated by two screws four days after breaking, if you want any more details just ask), although they have always had a fair amount of pain because of their disability and from scoliosis, positionally etc, but they are petrified of the only route forward being to go back onto the morphine; yesterday we had a long discussion about how they feel as though they have been without emotion or life for the past year, and how they felt they only part existed. If there is anything you can suggest for me to be able to get them, or do, please please do. Another strange symptom they have recently started feeling is incredibly hot hands! This is really got me stumped, I can see why their blood pressure has lowered (they always feel cold apart from recently when the hot hands came in), even why sexually they seem to have suddenly woken up (albeit most inappropiately!), but the uncomfortably hot hands coupled with what appears to be quite a temperature is difficult to do anything about. I think it is okay for me to say this, but if it isn't, please put me right; please feel free to message me if it may help. They do have some Temgesic which they were given previously for the pain -- would this help, given that in three days it will be three weeks since they last took a 10 mg slow release capsule? Thank you anyway, for being here and for giving me plenty to read and research for my friend!